Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could cause cramp and spotting?

I was placed on microgynon 30 for two months for IVF. I missed like 3 days so I took 2 tabs continuously for two days and missed the third day. After I continued with one a day. Suddenly I started having cramps and spotting. What do I do? Do I stop it

Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Cramps and spotting ould be premenstrual. Please be advised to take the pills as per schedule for maximum efficacy.

Hope this answers your question
Please address additional questions here
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cryobiology


What could cause cramp and spotting?

Hello, Cramps and spotting ould be premenstrual. Please be advised to take the pills as per schedule for maximum efficacy. Hope this answers your question Please address additional questions here Regards Dr.Lekshmi Rita Venugopal